# SDR CAL950417

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Part number: 7938314506
- Condition: Cracked
- Location: Oil Press
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT NR 0478 - GSO - THE NR 1 ENGINE BEGAN TO LOSE OIL WHILE EN ROUTE FROM TPA TO CLE.  THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE OIL LINE FROM THE OIL PRESSURE TRANSMITTER CRACKED.  THE OIL LINE TO THE TRANSMITTER WAS REMOVED AND REPLACED.  LEAKS CHECKS WERE GOOD.  (M)
